# SDR 20000810SH001

- Difficulty date: August 1, 2000
- Submitted: August 10, 2000
- Operation: General aviation
- Aircraft: N811DN
- Make and model: Beech A60
- Aircraft serial: P224
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: CIR10
- Part serial: 23668
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALKALINE BATTERY PACK LEAKED AND CORRODED ELT MONITOR.  REPLACED ELT WITH NEW ELT NOT REQUIRING A LITHIUM BATTERY PACK.  (X)
